TU Darmstadt / ULB / TUbiblio

Approximation by p-adic Lie groups

Glöckner, Helge (2002):
Approximation by p-adic Lie groups.
44, In: Glasgow mathematical journal, pp. 231-239, [Article]

Item Type: Article
Erschienen: 2002
Creators: Glöckner, Helge
Title: Approximation by p-adic Lie groups
Language: German
Journal or Publication Title: Glasgow mathematical journal
Volume: 44
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:29
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item